Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 39, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Oct 16, 2015, 3:56 PM PDT for San Luis Obispo County, Santa Barbara County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 16, 2015, 3:56 PM PDT (22:56 UTC)
- Expired
- Oct 16, 2015, 7:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties San Luis Obispo County, CA, Santa Barbara County, CA
The radar
The Vandenberg AFB radar (KVBX), 71 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 16, 4:55 PM PDT | FLASH FLOOD | 9 E Miranda Pine Mount, CA | CALIFORNIA HIGHWAY PATROL CLOSED HIGHWAY 166 BETWEEN MARICOPA AND SANTA MARIA DUE TO MULTIPLE MUD AND DEBRIS FLOWS IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
085
WGUS56 KLOX 162301
FFWLOX
CAC079-083-170200-
/O.NEW.KLOX.FF.W.0039.151016T2256Z-151017T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
357 PM PDT FRI OCT 16 2015
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SANTA BARBARA COUNTY IN SOUTHWESTERN CALIFORNIA...
EASTERN SAN LUIS OBISPO COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 700 PM PDT
* AT 357 PM PDT...NEARLY STATIONARY LINE OF THUNDERSTORMS WERE
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA INCLUDING HIGHWAY 166
ABOUT 10 MILES NORTHWEST OF CUYAMA. FLASH FLOODING IS LIKELY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... CUYAMA...
BLACK MOUNTAIN... HIGHWAY 166 BETWEEN TWITCHELL DAM AND THE CUYAMA
VALLEY... CARRIZO PLAIN... AND SHANDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3561 12019 3561 12008 3553 12009 3547 12000
3544 11999 3544 11988 3535 11988 3535 11981
3526 11981 3526 11967 3518 11967 3518 11962
3494 11964 3505 12000 3522 12040 3557 12060
3572 12053 3576 12020
$$
KAPLAN/GOMBERG3 follow-up statements
383
WGUS76 KLOX 162333
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
426 PM PDT FRI OCT 16 2015
CAC079-083-170200-
/O.CON.KLOX.FF.W.0039.000000T0000Z-151017T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA BARBARA CA-SAN LUIS OBISPO CA-
426 PM PDT FRI OCT 16 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM PDT FOR
NORTH CENTRAL SANTA BARBARA AND eastern SAN LUIS OBISPO COUNTIES...
AT 426 PM PDT...HEAVY RAIN WAS CONTINUING TO AFFECT THE INTERIOR
PORTIONS OF SAN LUIS OBISPO COUNTY. TWO INCH HOURLY RAINFALL RATES
WERE OCCURRING AROUND HIGHWAY 166 AROUND 10 MILES NORTHWEST OF
CUYAMA. FLASH FLOODING IS LIKELY TO BE OCCURRING IN THIS AREA AS
WELL AS IN Rural AREAS NEAR STREAMS. AN ADDITIONAL STRONG
THUNDERSTORM HAS RAPIDLY DEVELOPED NEAR CALFORNIA VALLEY ON HIGHWAY
58.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...CUYAMA...
BLACK MOUNTAIN...HIGHWAY 166 BETWEEN TWITCHELL DAM AND THE CUYAMA
VALLEY...CARRIZO PLAIN...AND CALIFORNIA VALLEY ALONG HIGHWAY
58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3561 12019 3561 12008 3553 12009 3547 12000
3544 11999 3544 11988 3535 11988 3535 11981
3526 11981 3526 11967 3518 11967 3518 11962
3494 11964 3505 12000 3522 12040 3557 12060
3572 12053 3576 12020
$$
KAPLAN/GOMBERG531
WGUS76 KLOX 170004
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
500 PM PDT FRI OCT 16 2015
CAC079-083-170200-
/O.CON.KLOX.FF.W.0039.000000T0000Z-151017T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA BARBARA CA-SAN LUIS OBISPO CA-
500 PM PDT FRI OCT 16 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM PDT FOR
NORTH CENTRAL SANTA BARBARA AND EASTERN SAN LUIS OBISPO COUNTIES...
AT 500 PM PDT...A THUNDERSTORM NEAR CALIFORNIA VALLEY ALONG HIGHWAY
58 CONTINUES TO PRODUCE HEAVY RAINFALL. RAINFALL RATES WERE ONE HALF
TO ONE INCH PER HOUR. NO REPORTS OF FLOODING AT THIS TIME...BUT WILL
MONITOR REPORTS. THE CHP AT 455 PM PDT HAS ISSUED A SIG ALERT FOR
HIGHWAY 166 CLOSED BETWEEN HIGHWAY 101 IN SANTA MARIA AND MARICOPA
DUE TO FLOODING. CHP ALSO REPORTED AT 419 PM...MULTIPLE VEHICLES
INCLUDING A SCHOOL BUS WERE TRAPPED ON HIGHWAY 166 DUE TO FLASH
FLOODING NEAR SPANISH RANCH. ALSO REPORTS OF LOTS OF MUD ON ROAD
NEAR HIGHWAY 166 AND BELL ROAD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NEW
CUYAMA...BLACK MOUNTAIN... HIGHWAY 166 BETWEEN TWITCHELL DAM AND THE
CUYAMA VALLEY... CARRIZO PLAIN... AND HIGHWAY 58 NEAR CALIFORNIA
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3561 12019 3561 12008 3553 12009 3547 12000
3544 11999 3544 11988 3535 11988 3535 11981
3526 11981 3526 11967 3518 11967 3518 11962
3494 11964 3505 12000 3522 12040 3557 12060
3572 12053 3576 12020
$$
KAPLAN/GOMBERG708
WGUS76 KLOX 170127
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
625 PM PDT FRI OCT 16 2015
CAC079-083-170135-
/O.CAN.KLOX.FF.W.0039.000000T0000Z-151017T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA BARBARA CA-SAN LUIS OBISPO CA-
625 PM PDT FRI OCT 16 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SANTA BARBARA AND
EASTERN SAN LUIS OBISPO COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH
THIS EVENING.
LAT...LON 3561 12019 3561 12008 3553 12009 3547 12000
3544 11999 3544 11988 3535 11988 3535 11981
3526 11981 3526 11967 3518 11967 3518 11962
3494 11964 3505 12000 3522 12040 3557 12060
3572 12053 3576 12020
$$
KAPLAN/GOMBERGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 2:00 PM PDT, 1 hour 56 minutes earlier.
Area forecast discussion, Oct 16, 2:00 PM PDT, 1 hour 56 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 200 PM PDT FRI OCT 16 2015 .SYNOPSIS... LOW PRESSURE ALOFT WILL BRING THE POSSIBILITY OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THROUGH SUNDAY. COASTAL MORNING CLOUDS AND PATCHY FOG IS ALSO POSSIBLE THROUGH SUNDAY. A SECOND LOW PRESSURE ALOFT WILL SUPPORT COOLER TEMPERATURES SUNDAY AND MONDAY WITH GRADUALLY WARMING THROUGH THE MIDDLE OF NEXT WEEK AS THE LOW SLOWLY PUSHES TO THE EAST. && .SHORT TERM (TODAY-MON)...ACTIVITY A LITTLE SLOWER TO START TODAY THOUGH THERE HAVE BEEN A FEW SHOWERS ESPECIALLY NEAR THE LA/SBD BORDER. CELLS THERE ARE MOVING FAIRLY RAPIDLY WHILE THE CELL THAT HAS DEVELOPED IN THE SBA MTNS IS MOSTLY STATIONARY. GIVEN THE POSITION OF THE LOW THIS MAKES SENSE AND MODELS SHOWED THIS QUITE WELL. AS THE LOW CONTINUES TO SHIFT EAST TODAY THERE SHOULD BE A WEAKENING OF THE STEERING WINDS ACROSS LA COUNTY RESULTING IN SLOWER MOVING STORMS AND A HIGHER RISK OF FLASH FLOODING. PWATS STILL IN THE 1.3"-1.5" RANGE TODAY AND ALL THE PARAMETERS LOOK SIMILAR TO YESTERDAY SO I FULLY EXPECT TSTORM ACTIVITY TO PICK UP THROUGH THE AFTERNOON ACROSS THE MTNS AND AV AND POSSIBLY ACROSS ERN SLO COUNTY AS WELL. SHOULD SEE STORM DISSIPATING NOT LONG AFTER SUNSET TONIGHT. MARINE LYR CLOUDS EXPECTED TO MOVE INTO THE VALLEYS AGAIN OVERNIGHT AS A WEAK TROF MOVES INTO NRN CA. SOME DEEPENING IS POSSIBLY ALONG WITH AREAS OF DRIZZLE THROUGH THE MORNING HOURS. MOST AREAS SHOULD GET AT LEAST SOME SUNSHINE IN THE AFTERNOON BUT THE BOUNDARY LAYER REMAINS QUITE MOIST AS TRHE TROF CONTINUES TO SLIDE SOUTH THROUGH THE STATE. SO SKIES PROBABLY PARTLY CLOUDY AT BEST. ALSO, THE AIR MASS OVER THE MTNS AND AV REMAINS QUITE UNSTABLE SATURDAY AFTERNOON, THOUGH REALLY NOT MUCH ENERGY ALOFT WITH TODAY'S LOW TO OUR EAST AND THE TROF ENERGY WELL TO OUR NORTH. SO CAN'T RULE OUT THUNDERSTORMS FOR SATURDAY BUT THEY SHOULD BE WEAKER AND LESS WIDESPREAD THAN TODAY. TROF DROPS SOUTH THROUGH CENTRAL CALIFORNIA SUNDAY THEN SHIFTS EAST INTO NV MONDAY. PROBABLY ANOTHER ROUND OF DEEP MARINE LYR CLOUDS AND AREAS OF COAST/VALLEY DRIZZLE SUNDAY MORNING THEN AT LEAST PARTIAL CLEARING BY AFTERNOON. A SMALL CHANCE OF AFTERNOON TSTORMS ACROSS THE INTERIOR AGAIN SUNDAY WITH THE TROF MOVING THROUGH AND LINGERING INSTABILITY/MOISTURE BUT PWATS WILL BE WAY DOWN FROM TODAY SO LESS TO WORK WITH. SOME SECONDARY ENERGY BEHIND THE SUNDAY SYSTEM WILL ACTUALLY START TO CARVE OUT ITS OWN TROF MONDAY. THIS IS A BIT OF A DEPARTURE FROM PREVIOUS SOLUTIONS BUT SEEMS TO BE WELL AGREED UPON BY ALL THE 12Z RUNS TODAY AND WILL GREATLY IMPACT THE WEATHER NEXT WEEK. FOR MONDAY, MORE DEEP MARINE LYR CLOUDS, POSSIBLY SOME MORNING DRIZZLE SLOW CLEARING AND A COUPLE DEGREES OF ADDITIONAL COOLING. .LONG TERM (TUE-FRI)...PRETTY BIG CHANGES IN THE PATTERN AS WAS ALLUDED TO PREVIOUSLY. WITH THE ADDITIONAL ENERGY COMING IN FROM THE NORTH MODELS NOW FAVOR A DEEPER TROF DEVELOPING FURTHER WEST, KEEPING THE RIDGE AXIS MUCH FARTHER NORTH. WHILE ANY PRECIP WITH THIS LOW IS UNLIKELY, THIS PATTERN IS DEFINITELY A COOLER ONE THAN WHAT MODELS HAVE SHOWN THE LAST SEVERAL DAYS. OFFSHORE GRADIENTS ARE NOW ALMOST COMPLETELY NON-EXISTENT AND THE AIR MASS OVERALL IS MUCH COOLER THAN WHAT MODELS WERE SHOWING BEFORE. STILL WARMER THAN NORMAL BUT COOLER THAN IT'S BEEN OVER THE LAST WEEK. CONFIDENCE PRETTY HIGH IN THIS CHANGE IN MODEL SOLUTIONS GIVEN THE EXCELLENT MODEL AGREEMENT. HIGHS HAVE BEEN TRIMMED BACK ABOUT 5 DEGREES, MORE SO FOR COASTAL AREAS. THERE IS 15-30 KT OF NORTHEAST FLOW ALOFT AND SOME MOISTURE FROM 700 MB AND ABOVE TUE/WED SO WE MAY HAVE SOME CLOUDS ACROSS THE MOUNTAINS EACH AFTERNOON. DON'T FEEL CONFIDENT ENOUGH GOING WITH ANY POPS BUT SOMETHING TO WATCH FOR IN FUTURE MODEL SOLUTIONS. THE UPPER LOW SHIFTS EAST THU/FRI BUT IS QUICKLY REPLACED BY ANOTHER TROF FROM THE NORTHWEST THAT AT THIS TIME SHOWS VERY LITTLE MOISTURE FOR US. && .AVIATION...16/1800Z. WEAK MARINE LAYER 015-025 DEEP THIS MORNING. THUNDERSTORMS EXPECTED SOMETIME THROUGH 01Z AT KPMD AND KWJF. 20 PERCENT CHANCE OF VCTS AT KSMX AND KSBP 20-24Z...AND 10 PERCENT AT KBUR AND KVNY. +TSRA AND VRB20G30KT POSSIBLE NEAR ANY THUNDERSTORMS. MVFR CIGS UNLIKELY TO CLEAR BEFORE 20Z AT KLAX KLGB KBUR KVNY KSBA. 30 PERCENT CHANCE OF ALL DAY CIGS AT KLAX AND KLGB. 20 PERCENT CHANCE OF ALL DAY CIGS AT KBUR AND KOXR. STRATUS WILL REFORM AGAIN TONIGHT...WITH CIGS ABOUT THE SAME TO SLIGHTLY HIGHER FROM LAST NIGHT. 40 PERCENT CHANCE OF IFR CIGS AT KPRB 10-16Z. KLAX...MVFR CIGS UNLIKELY TO CLEAR BEFORE 21Z...WITH 30 PERCENT CHANCE OF ALL DAY CIGS. 10 PERCENT CHANCE FOR VCSH...MOSTLY BEFORE 20Z. MVFR CIGS EXPECTED TONIGHT BY 06Z AT THE LATEST. KBUR...MVFR CIGS UNLIKELY TO CLEAR BEFORE 20Z...WITH 20 PERCENT CHANCE OF ALL DAY CIGS. 10 PERCENT FOR VCTS...MOSTLY BEFORE 20Z. IFR CIGS EXPECTED TONIGHT BY 09Z AT THE LATEST. && .MARINE...16/200 PM... MODERATE CONFIDENCE IN LOW GRADE SMALL CRAFT ADVISORY CONDITIONS TONIGHT NORTH OF SAN NICOLAS ISLAND BEYOND 10 NM FROM SHORE. HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS WITH WINDS TO AROUND 30 KT SATURDAY THROUGH EARLY NEXT WEEK. 30 PERCENT CHANCE OF GALE CONDITIONS MONDAY NIGHT. THESE WINDS COULD IMPACT THE WESTERN SBA CHANNEL AS WELL. THESE WINDS WILL ALSO CREATE CHOPPY SEAS NORTH OF SAN ONOFRE...INCREASING EACH DAY THROUGH MONDAY. NO THUNDERSTORMS EXPECTED OVER THE COASTAL WATERS AT THIS TIME. && .LOX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH (SEE LAXFFALOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...MW AVIATION/MARINE...KITTELL SYNOPSIS...MUNROE WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 16, 6:00 AM PDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT FRI OCT 16 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-171300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT FRI OCT 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A MOIST AND UNSTABLE AIR MASS WILL BRING THE POTENTIAL FOR STRONG THUNDERSTORMS TO THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES AS WELL AS THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. ANY THUNDERSTORMS THAT DEVELOP WILL BE SLOW-MOVING..AND WILL RESULT IN THE POTENTIAL FOR FLASH FLOODING AS WELL AS MUD AND DEBRIS FLOWS. ADDITIONALLY...THUNDERSTORMS COULD PRODUCE GUSTY AND ERRATIC WINDS AS WELL AS HAIL. * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY ON TUESDAY AND WEDNESDAY...THERE IS THE POTENTIAL FOR A MODERATE SANTA ANA WIND EVENT. GUSTY NORTHEAST WINDS WILL BE POSSIBLE ACROSS SECTIONS OF VENTURA AND LOS ANGELES COUNTIES...AS WELL AS WARM AND DRY CONDITIONS. SO...THERE WILL BE A HEIGHTENED FIRE WEATHER CONCERN FOR THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
In the hours before
Local storm report, Oct 16, 10:08 AM PDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1008 AM PDT FRI OCT 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN 8 SW LANCASTER 34.62N 118.29W
10/15/2015 M3.38 INCH LOS ANGELES CA MESONET
LEONA VALLEY RAIN GAUGE REPORTED 3.38 INCHES
IN ONE-HOUR AND 1.81 INCHES IN 30 MINUTES.
THIS WAS A 1000-YR RAINFALL EVENT.
&&
NWS LOS ANGELES/OXNARD CA
IRIS SYSTEMThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 5:19 PM PDT | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Oct 15, 5:29 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 73 min |
| Oct 15, 6:40 PM PDT | Flash Flood Warning | LOX | Los Angeles, Ventura | 2 hr |
| Oct 15, 7:16 PM PDT | Flash Flood Warning | LOX | San Luis Obispo | 3 hr |
| Oct 15, 9:30 PM PDT | Flash Flood Watch | LOX | 23 hr | |
| Oct 16, 8:51 AM PDT | Small Craft Advisory | LOX | 12 hr | |
| Oct 16, 1:44 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara, Ventura | 3 hr |
| Oct 16, 2:26 PM PDT | Flash Flood Warning | LOX | Santa Barbara, Ventura | 3 hr |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.